Extavia

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Extavia

Postby expat119 » Sat Dec 18, 2010 11:42 am

I'm very new to this MS thing having had one attack in July and MRIs showing lesions.
I started taking Extavia about a month ago after a dx of CIS. I was doing ok till I got up to full dose this week and now I feel awful. Can't think straight, focus, feel like I'm on heavy cold meds. Have stuffy nose, throat congestion, chest tightness. I work with numbers and need to be able to focus. I'm considering quitting because I can't stand this fog. My neuro wants me on it, my GP is dead against it and recommends exercise and a vegetarian diet.
Has anyone else experienced side effects like this from Interferon Beta? How long did they last?
User avatar
expat119
Newbie
 
Posts: 4
Joined: Tue Sep 07, 2010 3:00 pm

Advertisement

Postby sou » Sun Dec 19, 2010 4:17 am

The symptoms you describe lasted for ever on me. They only stopped when I gave up on Rebif, 4 years later.

If my drug were such a hell, I would try something else. You have to live with MS but you are not obliged to tolerate and allow a drug that does not suit you to ruin your life.
Shortest joke: "We may not be able to cure MS but we can manage its symptoms."
User avatar
sou
Family Elder
 
Posts: 582
Joined: Sat Dec 20, 2008 4:00 pm
Location: Greece


Return to General Discussion

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service